# SDR USAA2013053000008

- Difficulty date: May 29, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N542UW
- Make and model: Airbus A321-231
- Aircraft serial: 4134
- Aircraft time: 13,542 hours, 4,438 cycles
- System (JASC): 5240 · Service Doors
- Part: Gust Lock
- Condition: Dirty
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUST LOCK ON DOOR R1 INOPERATIVE.  CLEANED GUST LOCK RELEASE SWITCH.
